# SDR AALA201908239041

- Difficulty date: August 8, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 54,468 hours, 16,704 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241280056014
- Part serial: AH38054
- Condition: Unreliable
- Location: Vibration
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF RT ENGINE VIBRATION INTERMITTENT OVER 5 UNITS, ACCOMPLISHED ENGINE VIBRATION CHECKLIST RETURNED TO HNL.  MAINTENANCE REMOVED AND REPLACED #2 ENG AVM ACCELEROMETER IAW AMM 77-31-01-404-020-R00. REMOVED & REPLACED #2 ENG AVM MONITOR IAW AMM 77-31-00-404-005-R00. OPS CHECKS GOOD. (SEE SDR # AALA201908099019)
